# SDR UIEA2020082621847

- Difficulty date: August 22, 2020
- Submitted: August 26, 2020
- Operation: Air carrier
- Aircraft: N487MC
- Make and model: Boeing 747-45EF
- Aircraft serial: 30609
- Aircraft time: 82,127 hours, 15,319 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Sensor
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

RH BODY GEAR FAILED TO EXTEND ON APPROACH WITH NORMAL OPERATION. CREW PERFORMED GO AROUND, CYCLED GEAR, WHEN IT FAILED TO EXTEND A SECOND TIME CREW PERFORM ALTERNATE EXTENSION PROCEDURES.  CMC MSG 32718 AND 32678,  PERFORMED FIM 32-61 TASK 888 AND TASK 868.   REPLACED THE RT BODY GEAR PRIMARY  DOOR SENSOR S409, AND ALTERNATE S427.  CHECKED FOR CLEARANCE BETWEEN THE SENSOR AND THE TARGET ALL GOOD, CHECK SYSTEM FOR OPERATION, ALL OK.  AFTER REPLACEMENT OF SENSOR S409 AND S427, OPERATIONAL TEST OF MAIN LDG / AND DOOR EXTENSION AND RETRACTION PERFORMED IAW AMM 32-32-00-350-801. FOUND SATISFACTORY DUE TO HISTORY AND MCC REQUEST.
